MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Dry Eye(s) (1814); Macular Edema (1822); Uveitis (2122); Blurred Vision (2137); Visual Impairment (2138); Vitreous Detachment (2445); Eye Pain (4467); Eye Irritation (4803)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report originally filed as 9612169-2026-00559 the product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.The consumer was advised to speak to surgeon regarding issues they are experiencing or seek a second opinion.Company is unable to provide medical advice or recommendations.Consumer was advised an investigation will be performed on the serial number of the implanted lens.Consumer was asked to contact company should additional details become available.Patient educational materials emailed.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that the patient saw her eye doctor a few days after surgery due to inflammation, blurred and poor vision, eye pain, discomfort, swelling, edema, and has been treated many times since then for the same issues.She was treated for severe dry eyes with non preservative drops, warm compresses, and amp.It felt like she had something in her eyes that was not supposed to be there, which was confirmed by the doctor.Additionally, upon further follow up patient also had nuclear sclerosis, posterior vitreous detachment, acute iritis, secondary noninfectious iridocyclitis, cystoid macular edema, high myopia and underwent cam360 amnio graft recently, and it helped a little but did not last.Today, the patient reported that she had an irritation, blurred vision, burning, watering or tearing, itching, amp, pain in her eyes with headache with the slightest movement of her head.Additional information has been requested, yet no new information received.There are two medical reports associated with this patient.This file belongs to right eye.

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24816439
Report Number1119421-2026-00709
Device Sequence Number14955406
Product Code MFK
UDI-Device Identifier00380652413626
UDI-Public(01)00380652413626(17)260409(11)220411(10)15382547
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.190
Device Lot Number15382547
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2026
Initial Report FDA Received Date04/08/2026
Date Device Manufactured04/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale